MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RED 25 LNC-4RA SERIES; OXIMETER

MASIMO - 52 DISCOVERY RED 25 LNC-4RA SERIES; OXIMETER
Model Number 3376
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the sensor sporadically shows no values, loses data when the cable is moved.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.External visual inspection showed the latch at the db9 connector was missing.The sensor failed continuity testing due to an open in the cable on the green conductor.When connected to a monitor a "sensor off" error message was provided with an audible and visual alarm.Initial reporter phone # exceeded the maximum allowable characters, phone # is as follows: (b)(6).

Brand Name
RED 25 LNC-4RA SERIES
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11754267
Report Number3011353843-2021-00102
Device Sequence Number19941900
Product Code DQA
UDI-Device Identifier00843997007085
UDI-Public00843997007085
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3376
Device Catalogue Number3376
Device Lot Number20GWY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1